MAUDE Adverse Event Report: RADIOMETER MEDICAL APS TCM 4 MONITOR

RADIOMETER MEDICAL APS TCM 4 MONITOR
Model Number 391-880
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, on (b)(6) 2025 during the monitoring of the patient tcpo2 and tcpco2, the tcm monitor (serial number: (b)(6) display panel suddenly shut down and could not be restarted.This resulted in the inability to continue the monitoring of the patient, leading to an arterial blood sample drawn instead.
 
Additional Manufacturer Narrative
According to radiometer investigation the issue is most likely due to voltage fluctuations in the customer's infrastructure.But the exact root cause is unknown.

Brand Name
TCM 4 MONITOR
Common Device Name
TCM 4 MONITOR
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21750030
Report Number3002807968-2025-00048
Device Sequence Number21372742
Product Code LKD
UDI-Device Identifier05700693918808
UDI-Public(01)05700693918808
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391-880
Device Catalogue Number391-880
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown